# SDR R61A2022012700063

- Difficulty date: December 30, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 34,683 hours, 26,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AROUND FASTENER AS MARKED ON INTERNAL SIDE OF STGR 29R AT FR 79.REMOVAL AND REPLACEMENT OF STGR 29R AT FR 79 REF ETD2022-170-000112-B
